BibTeX record journals/jfi/ZhangWDS14

download as .bib file

@article{DBLP:journals/jfi/ZhangWDS14,
  author    = {Sunjie Zhang and
               Zidong Wang and
               Derui Ding and
               Huisheng Shu},
  title     = {\emph{H}\({}_{\mbox{{\(\infty\)}}}\) output-feedback control with
               randomly occurring distributed delays and nonlinearities subject to
               sensor saturations and channel fadings},
  journal   = {J. Franklin Institute},
  volume    = {351},
  number    = {8},
  pages     = {4124--4141},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.jfranklin.2014.04.011},
  doi       = {10.1016/j.jfranklin.2014.04.011},
  timestamp = {Mon, 16 Sep 2019 14:44:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/ZhangWDS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics